# SDR HAIHEEA9234

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 6300 · Main Rotor Drive System
- Part: Lever Assembly
- Part number: 406010425107
- Condition: Worn
- Location: M/R
- Part time: 875 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHINGS WORN ON LEVER ASSEMBLIES.  REMOVED LINK ASSEMBLIES WITH LEVERS.  LEVER ASSEMBLY SERIAL NUMBERS REMOVED ARE A1521 AND A1535.  LINK ASSEMBLY SERIAL NUMBERS REMOVED ARE AFS1119 AND AFS1122.
